Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 151, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 3:56 PM EDT for 6 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2024, 3:56 PM EDT (19:56 UTC)
- Expired
- May 27, 2024, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Macon County, GA, Marion County, GA, Schley County, GA, Sumter County, GA, Webster County, GA
The radar
The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:13 PM EDT | TSTM WND DMG | 1 E Americus, GA | Trees down at intersection of US-280 and GA-49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1016 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
850
WUUS52 KFFC 271956
SVRFFC
GAC093-193-197-249-261-307-272045-
/O.NEW.KFFC.SV.W.0151.240527T1956Z-240527T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 PM EDT Mon May 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Macon County in west central Georgia...
Southern Marion County in west central Georgia...
Western Dooly County in central Georgia...
Webster County in west central Georgia...
Schley County in west central Georgia...
Sumter County in west central Georgia...
* Until 445 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located over Draneville,
or 8 miles northeast of Preston, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Americus, Ellaville, Oglethorpe, Preston, Montezuma, Plains,
Andersonville, Putnam, Lamar, Seminole, Murrays Crossroads,
Whitewater State Park, New Era, La Crosse, Pennington, Friendship,
Drayton, Clearview, Doyle, and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3203 8465 3203 8464 3212 8464 3224 8460
3240 8403 3221 8393 3203 8395 3203 8396
3201 8395 3200 8465
TIME...MOT...LOC 1956Z 256DEG 27KT 3217 8448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
031
WWUS52 KFFC 272043
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Mon May 27 2024
GAC093-193-197-249-261-307-272053-
/O.EXP.KFFC.SV.W.0151.000000T0000Z-240527T2045Z/
Macon GA-Marion GA-Dooly GA-Webster GA-Schley GA-Sumter GA-
443 PM EDT Mon May 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MACON...SOUTHERN
MARION...WESTERN DOOLY...WEBSTER...SCHLEY AND SUMTER COUNTIES WILL
EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3203 8465 3203 8464 3212 8464 3224 8460
3240 8403 3221 8393 3203 8395 3203 8396
3201 8395 3200 8465
TIME...MOT...LOC 2043Z 256DEG 27KT 3224 8414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 27, 2:49 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 249 PM EDT Mon May 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 246 PM EDT Mon May 27 2024 The main line of thunderstorms has moved out of the area, leaving a boundary stretching from Heard County over through Bibb County. A couple storms continue to move along this boundary, occasionally spinning up as they ingests vorticity and MUCAPE of around 2000 J/Kg. This storm is likely to remain at or near severe levels through the next few hours. A few storms are possible north of the boundary this afternoon as the larger mid level trough and sfc cold front pushed through. These storms will be isolated in nature although a storm becoming strong cannot be ruled out. Storms along and south of the boundary will be more scattered in nature. These southern storms also have a greater potential to become strong to even severe given the atmosphere has not quite been worked over just yet. With current cloud coverage, temperatures continue to most models. CAMs overall struggled with this system, however the HRRR seems to be doing the best of all of them. The good news is that once this system moves through, conditions clear and dry out. Winds will be light but noticeable tomorrow and highs will reach back into the mid-80s. SM && .LONG TERM... (Wednesday morning through next Sunday) Issued at 246 PM EDT Mon May 27 2024 With active weather ongoing across portions of the forecast area, only minor adjustments have been made to the extended forecast based on the latest guidance. The previous discussion follows... .PREVIOUS DISCUSSION... (Tuesday night through Sunday) Issued at 328 AM EDT Mon May 27 2024 The extended forecast starts off dry as high pressure slowly builds in from the northern plains and western great lake states. With this ridge and drier airmass will come slightly cooler temps for the middle to the end of the week. Temps Wed through Fri will see highs mainly in the lower to middle 80s. Moisture begins to creep back in for the weekend and could see precip chances move back in for Sat/Sun. 01 && .AVIATION... (18Z TAFS) Issued at 155 PM EDT Mon May 27 2024 VFR to MVFR for the metro area. Convection continues from CSG to MCN, requiring tempo for IFR to LIFR conditions in heavier rainfall. Tempo for metro this afternoon for possible isolated tsra. Winds could be gusty in convection. Winds calm overnight out of SW turning to NW tomorrow morning. VFR conditions tonight through tomorrow. //ATL Confidence...18Z Update... Medium Low convection in Metro this afternoon. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 82 66 86 61 / 50 20 0 0 Atlanta 84 68 86 65 / 50 20 0 0 Blairsville 78 59 77 54 / 80 10 0 0 Cartersville 83 64 84 59 / 60 10 0 0 Columbus 87 69 90 66 / 70 40 0 0 Gainesville 80 65 83 61 / 60 10 0 0 Macon 87 68 89 63 / 60 30 0 0 Rome 85 65 85 60 / 60 10 0 0 Peachtree City 84 66 86 62 / 50 20 0 0 Vidalia 90 72 90 67 / 50 60 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SM LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 323 PM EDT Mon May 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 323 PM EDT Mon May 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to continue across portions of central Georgia this afternoon and evening. Several of these storms may become strong to severe, capable of producing damaging wind gusts, hail, frequent lightning, and locally heavy rain. A brief, isolated tornado also cannot be ruled out. A Severe Thunderstorm Watch is in effect for portions of central Georgia until 10 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There may still be some isolated storms across east central GA Tuesday morning but they will move east of the area just after daybreak. A drier forecast is expected through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 27, 3:17 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
317 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Dmg 4 S Lizella 32.75N 83.82W
05/27/2024 Bibb GA Public
Large tree limbs and branches greater than 2
inches in diameter down along Carl Sutton
Road.
&&
KABSpecial weather statement, May 27, 3:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Mon May 27 2024
GAZ091>093-102>104-272015-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
323 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southwestern Macon,
southeastern Marion, east central Stewart, Webster, Schley and Sumter
Counties through 415 PM EDT...
At 323 PM EDT, a strong thunderstorm was near Church Hill, or near
Preston, moving east at 30 mph.
HAZARD...Winds 40 to 50 mph, nickel sized hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Ellaville, Oglethorpe, Preston, Richland, Plains,
Andersonville, Lamar, Seminole, New Era, La Crosse, Huntington,
Pennington, Friendship, Clearview, Methvins, Bumphead, Walls
Crossing, Fountainville, and Draneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.
&&
LAT...LON 3202 8476 3219 8466 3234 8410 3220 8402
3218 8403 3215 8403 3213 8401 3212 8401
3198 8403
TIME...MOT...LOC 1923Z 254DEG 27KT 3211 8455
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 27, 3:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Mon May 27 2024
GAZ102>104-272030-
Stewart GA-Sumter GA-Webster GA-
344 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southeastern
Stewart, southern Webster and southwestern Sumter Counties through
430 PM EDT...
At 344 PM EDT, a strong thunderstorm was near Brooksville, or 11
miles southwest of Preston, moving east at 30 mph.
HAZARD...Winds 40 to 50 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Weston, Sumter, Troutman, Kimbrough, Croxton Crossroads, Centerpoint,
and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
3193 8468 3192 8472 3202 8475 3199 8416
3192 8410 3192 8434 3187 8434
TIME...MOT...LOC 1944Z 256DEG 27KT 3190 8462
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 27, 3:50 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
350 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Tstm Wnd Dmg 1 SW Sandy Point 32.76N 83.95W
05/27/2024 Crawford GA 911 Call Center
Trees down at the intersection of HWY 80 and
Sandy Point Road.
&&
KABLocal storm report, May 27, 3:53 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
353 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM Tstm Wnd Dmg 4 E Salem 32.76N 84.13W
05/27/2024 Crawford GA 911 Call Center
Trees down at the intersection of HWY 80 and
Hopewell Road.
&&
KABLocal storm report, May 27, 3:56 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
356 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM Tstm Wnd Dmg Woodland 32.79N 84.56W
05/27/2024 Talbot GA 911 Call Center
Trees down at intersection of Manchester
Highway and Pleasant Valley Road.
&&
KABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:27 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 27, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| May 27, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| May 27, 4:51 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 24 min |
| May 27, 5:05 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| May 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 31 min |
| May 27, 5:22 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| May 27, 5:30 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Pickens | 30 min |
| May 27, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| May 27, 5:46 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union, White | 29 min |
| May 27, 5:59 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more | 31 min |
| May 27, 6:17 AM EDT | Special Weather Statement | FFC | White | 28 min |
| May 27, 6:28 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 32 min |
| May 27, 6:32 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 28 min |
| May 27, 6:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more | 33 min |
| May 27, 6:59 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more | 31 min |
| May 27, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 42 min |
| May 27, 7:32 AM EDT | Special Weather Statement | FFC | Clayton, Douglas, Henry, Newton, Rockdale | 28 min |
| May 27, 7:33 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 27 min |
| May 27, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard | 41 min |
| May 27, 8:00 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Morgan, Newton, Rockdale | 30 min |
| May 27, 8:03 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 27 min |
| May 27, 8:20 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro, Wilkes | 25 min |
| May 27, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more | 48 min |
| May 27, 8:30 AM EDT | Tornado Warning | FFC | Coweta | 15 min |
| May 27, 8:35 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Paulding | 10 min |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 36 min |
| May 27, 9:12 AM EDT | Special Weather Statement | FFC | Clayton, Fulton | 33 min |
| May 27, 9:32 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee | 28 min |
| May 27, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 35 min |
| May 27, 10:08 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 35 min |
| May 27, 10:23 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:25 AM EDT | Special Weather Statement | FFC | Troup | 35 min |
| May 27, 10:59 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| May 27, 11:30 AM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 27, 11:33 AM EDT | River Flood Warning | FFC | Dade | 4 hr |
| May 27, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| May 27, 11:48 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| May 27, 12:04 PM EDT | Tornado Warning | FFC | Harris | 26 min |
| May 27, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 31 min |
| May 27, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 35 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 31 min |
| May 27, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Monroe, Taylor | 24 min |
| May 27, 1:55 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 35 min |
| May 27, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs, Wilkinson | 44 min |
| May 27, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Talbot, Taylor | 47 min |
| May 27, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 37 min |
| May 27, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 64 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| May 27, 3:23 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 52 min |
| May 27, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 47 min |
| May 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 50 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
| May 27, 4:16 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 44 min |
| May 27, 4:47 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 43 min |
| May 27, 5:03 PM EDT | Special Weather Statement | FFC | Dooly | 42 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| May 27, 5:36 PM EDT | Special Weather Statement | FFC | Sumter | 39 min |
| May 27, 5:54 PM EDT | Special Weather Statement | FFC | Dooly | 51 min |
| May 27, 5:56 PM EDT | Special Weather Statement | FFC | Wilcox | 49 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry, Spalding | 44 min |
| May 27, 6:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 50 min |
| May 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| May 27, 6:46 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| May 27, 6:58 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 32 min |
| May 27, 7:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| May 27, 7:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.